# SDR C2XA00IA304

- Difficulty date: September 16, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3011151
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3499 - DURING POST FLIGHT INSPECTION THE CREW REPORTED THE FLOOR EMERGENCY LIGHTS WERE INOPERATIVE AT SEAT ROWS 2A, 4A AND 5A.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AND NR 2 EMERGENCY LIGHT BATTERIES IAW ATR-42 MM JIC 33-51-21.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
